# SDR HNAA2012052400802

- Difficulty date: May 24, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N933HA
- Make and model: Dhav DHC8102
- Aircraft serial: 134
- Aircraft time: 59,191 hours, 65,848 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Brush Block
- Part number: 82410162003
- Part serial: N93047
- Condition: Malfunctioned
- Location: Propeller
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS FLICKER IN FLIGHT WITH PROP HEAT ON.  INSPECTED NR 2 BRUSH BLOCK.  NO DEFECT NOTED.  REMOVED BOTH SPINNER AND INSPECTED HEATER LEADS.  NO DEFECTS NOTED.  REMOVED NR 1 BRUSH BLOCK AND R & R EMERGENCY LIGHT CONTROL BOX.  GROUND RUN ACFT.  OPS CHECKED GOOD.  EMERGENCY LIGHTS FLICKER IN FLIGHT WITH PROP HEAT ON. R & R NR 2 CIRCUIT BREAKER IN AC CONTACTOR BOX. C/B 2421-CB10. PN 2TC12-5. CLEANED GROUND STUD 9811-GS12 BEHIND L/E 612AR. R & R NR 2 BRUSH BLOCK.  R & R FUSE 2421-F12 INSIDE OF NR 2 ACFT CONTACTOR BOX.  OPS CHECKED GOOD.
